# SDR IPXA2015072291395

- Difficulty date: July 8, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4, L3 DOOR FRAME FORWARD LOWER LIGHTNING HOLE IS CRACKED.   REPAIRED IAW SRM 53-40-15.  REPAIR 3, FIGURE 201.
